Alert archive / Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 25, 2015, 11:31 PM EDT for Russell County, Washington County, Virginia. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 11:31 PM EDT (03:31 UTC)
- Expired
- Apr 26, 2015, 12:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Russell County, VA, Washington County, VA
The radar
The Roanoke radar (KFCX), 141 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 11:50 PM EDT | HAIL 1 | 4 Wsw Saltville, VA | QUARTER HAIL REPORTED IN EASTERN WASHINGTON COUNTY NEAR THE SMYTH COUNTY LINE IN SALTVILLE. |
| Apr 25, 11:50 PM EDT | HAIL 1 | 4 Wsw Saltville, VA | QUARTER HAIL REPORTED IN EASTERN WASHINGTON COUNTY NEAR THE SYMTH COUNTY LINE IN SALTVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 9:45 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS54 KMRX 260331
SVRMRX
VAC167-191-260400-
/O.NEW.KMRX.SV.W.0028.150426T0331Z-150426T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1131 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHWESTERN VIRGINIA...
EAST CENTRAL RUSSELL COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 1200 AM EDT
* AT 1131 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LEBANON...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADE SPRING...ROSEDALE...LINDELL AND EMORY-MEADOW VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3688 8205 3703 8195 3698 8179 3696 8178
3695 8182 3679 8170 3667 8164
TIME...MOT...LOC 0331Z 290DEG 28KT 3691 8194
HAIL...1.00IN
WIND...60MPH
$$
MOULTON1 follow-up statement
440
WWUS54 KMRX 260344
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1144 PM EDT SAT APR 25 2015
VAC167-191-260400-
/O.CON.KMRX.SV.W.0028.000000T0000Z-150426T0400Z/
WASHINGTON VA-RUSSELL VA-
1144 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM EDT
FOR NORTHEASTERN WASHINGTON AND EAST CENTRAL RUSSELL COUNTIES...
AT 1144 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
LEBANON...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLADE SPRING AND EMORY-MEADOW VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3683 8195 3701 8188 3698 8179 3696 8178
3695 8182 3676 8169 3674 8168
TIME...MOT...LOC 0344Z 286DEG 26KT 3689 8183
HAIL...1.00IN
WIND...60MPH
$$
MOULTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:27 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 25, 7:27 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 727 PM EDT SAT APR 25 2015 .AVIATION... FOR THE 00Z TAFS...SEVERE THUNDERSTORMS ARE PRESENT ACROSS KENTUCKY EARLY THIS EVENING. COULD SEE SOME ISOLATED STORMS FORM EARLY THIS EVENING NEAR KTRI AHEAD OF MAIN GROUP OF STORMS. EXPECT THESE STORMS TO CONGEAL INTO A LINE OF STORMS AND MOVE THROUGH THE AREA OVERNIGHT. LIKELY TO THUNDERSTORMS AT KTRI/KTYS FOR A COUPLE OF HOURS NEAR MIDNIGHT. LINE OF STORMS WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. CONDITIONS WILL IMPROVE BEHIND THE LINE OF STORMS. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && ABM
Hazardous weather outlook, Apr 25, 1:27 PM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 127 PM EDT SAT APR 25 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-261730- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 127 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A RISK FOR SEVERE THUNDERSTORMS EXISTS FROM THE MID TO LATE AFTERNOON AND EARLY EVENING...AND AGAIN FROM THE LATE EVENING AND OVERNIGHT HOURS ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIAN REGION ALONG AND AHEAD OF A COLD FRONT. THERE IS SOME UNCERTAINTY REGARDING STORM COVERAGE...PARTICULARLY WITH RESPECT TO THE AFTERNOON AND EARLY EVENING ACTIVITY. HOWEVER...SHOULD A THUNDERSTORM DEVELOP...THE ENVIRONMENT IN PLACE WOULD ALLOW IT TO QUICKLY BECOME SEVERE. DAMAGING WINDS UP TO 70 MPH...AND LARGE HAIL OF GOLFBALL SIZE WILL BE THE PRIMARY IMPACTS WITH THIS ACTIVITY. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. ADDITIONALLY...HEAVY RAINS FROM THIS ACTIVITY MAY ALSO CAUSE LOCALIZED FLASH FLOODING PROBLEMS. PLEASE MONITOR THE LATEST FORECAST INFORMATION REGARDING THE SEVERE WEATHER POTENTIAL FROM THE NATIONAL WEATHER SERVICE...PARTICULARLY IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON AND EVENING. HAVE A WAY TO RECEIVE ANY WATCH AND WARNING INFORMATION AND KNOW WHAT ACTIONS TO TAKE SHOULD A WARNING BE ISSUED FOR YOUR AREA. HAZARDOUS WEATHER IS POSSIBLE AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Special weather statement, Apr 25, 9:42 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
942 PM EDT SAT APR 25 2015
VAZ002-260245-
WISE VA-
942 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WISE COUNTY UNTIL 1045 PM EDT...
AT 942 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF WISE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WISE...COEBURN...POUND AND PARDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3717 8255 3713 8255 3703 8248 3698 8240
3698 8237 3696 8236 3697 8233 3692 8230
3700 8278 3701 8278 3705 8272 3712 8272
3717 8261
TIME...MOT...LOC 0142Z 278DEG 23KT 3709 8268
DHSpecial weather statement, Apr 25, 10:38 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1038 PM EDT SAT APR 25 2015
TNZ012>014-035-260345-
CAMPBELL TN-CLAIBORNE TN-MORGAN TN-SCOTT TN-
1038 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...CLAIBORNE...MORGAN...
AND SCOTT COUNTIES UNTIL 1145 PM EDT...
AT 1037 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTHEAST OF
ONEIDA TO 54 MILES NORTHWEST OF PIKEVILLE...AND MOVING SOUTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...ONEIDA...WARTBURG...NEW TAZEWELL...TAZEWELL...
JACKSBORO...HUNTSVILLE...HELENWOOD...HARROGATE-SHAWANEE...JELLICO...
CARYVILLE...LAKE CITY...WINFIELD...SUNBRIGHT...ELGIN...BIG SOUTH FORK
NATIONAL...WHITE OAK...ROYAL BLUE...ELK VALLEY AND SMOKEY JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
EAST TENNESSEE.
LAT...LON 3659 8368 3647 8345 3636 8374 3643 8380
3643 8389 3640 8395 3627 8400 3630 8404
3623 8411 3624 8423 3618 8425 3622 8430
3622 8437 3615 8445 3612 8442 3600 8473
3616 8491 3628 8488 3640 8466 3660 8478
TIME...MOT...LOC 0237Z 306DEG 31KT 3680 8427 3626 8573
DHSpecial weather statement, Apr 25, 10:44 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1044 PM EDT SAT APR 25 2015
VAZ002-005-260330-
SCOTT VA-WISE VA-
1044 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...AND WISE COUNTIES UNTIL
1130 PM EDT...
AT 1043 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF WISE...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORTON...WISE...COEBURN...POUND...ST. PAUL AND .
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3709 8252 3702 8247 3698 8237 3696 8236
3697 8233 3693 8231 3691 8231 3689 8234
3689 8237 3688 8241 3685 8239 3676 8251
3703 8275 3704 8274 3705 8272 3712 8272
3714 8268
TIME...MOT...LOC 0243Z 300DEG 24KT 3706 8269
MOULTONSpecial weather statement, Apr 25, 10:50 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1050 PM EDT SAT APR 25 2015
VAZ006-260330-
RUSSELL VA-
1050 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY UNTIL 1130 PM
EDT...
AT 1049 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLEVELAND...OR 9 MILES NORTHWEST OF LEBANON...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...CLEVELAND...HONAKER...ST. PAUL...DYE...ROSEDALE AND
CASTLEWOOD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3704 8182 3696 8178 3695 8182 3689 8189
3687 8194 3688 8198 3686 8204 3689 8238
3689 8232 3691 8232 3691 8230 3697 8233
3700 8229 3699 8226 3704 8217 3705 8204
3707 8202 3710 8201 3709 8187
TIME...MOT...LOC 0249Z 278DEG 23KT 3701 8217
MOULTONSpecial weather statement, Apr 25, 11:10 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1110 PM EDT SAT APR 25 2015
TNZ013>016-035>038-069-260415-
CAMPBELL TN-HANCOCK TN-KNOX TN-HAWKINS TN-CLAIBORNE TN-MORGAN TN-
GRAINGER TN-ANDERSON TN-UNION TN-
1110 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...HANCOCK...KNOX...
HAWKINS...CLAIBORNE...MORGAN...GRAINGER...ANDERSON...AND UNION
COUNTIES UNTIL 1215 AM EDT...
AT 1109 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HARROGATE-SHAWANEE TO 7 MILES NORTHWEST OF PIKEVILLE...AND MOVING
EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...ROGERSVILLE...
MAYNARDVILLE...SNEEDVILLE...RUTLEDGE...WARTBURG...OLIVER SPRINGS...
NEW TAZEWELL...BEAN STATION...TAZEWELL...PLAINVIEW...JACKSBORO...
SURGOINSVILLE...HARROGATE-SHAWANEE...CHURCH HILL...CARYVILLE AND
HALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
EAST TENNESSEE.
LAT...LON 3659 8266 3630 8313 3635 8316 3626 8328
3630 8333 3617 8348 3619 8356 3610 8365
3611 8365 3612 8367 3609 8366 3608 8371
3597 8365 3589 8378 3605 8434 3609 8461
3618 8446 3617 8440 3623 8437 3659 8377
TIME...MOT...LOC 0309Z 280DEG 40KT 3656 8376 3570 8527
DHSpecial weather statement, Apr 25, 11:12 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1112 PM EDT SAT APR 25 2015
TNZ067-082>084-260400-
RHEA TN-ROANE TN-BLEDSOE TN-MEIGS TN-
1112 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...BLEDSOE...AND
MEIGS COUNTIES UNTIL 1200 AM EDT/1100 PM CDT/...
AT 1112 PM EDT /1012 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTHWEST OF PIKEVILLE...MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKWOOD...SPRING CITY...MIDTOWN...PEAKLAND...GRANDVIEW...MOUNT
CREST...MELVINE...EAGLE FURNACE AND TEN MILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT/100 AM
CDT/ FOR EAST TENNESSEE.
LAT...LON 3572 8526 3576 8526 3577 8510 3577 8504
3575 8503 3577 8494 3576 8492 3583 8480
3583 8477 3586 8473 3587 8459 3564 8459
3564 8462 3560 8466 3565 8534
TIME...MOT...LOC 0312Z 269DEG 40KT 3575 8533
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:11 PM EDT | Special Weather Statement | MRX | Wise | 49 min |
| Apr 25, 8:49 PM EDT | Special Weather Statement | MRX | Russell | 26 min |
| Apr 25, 8:57 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Washington | 48 min |
| Apr 25, 9:33 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Washington | 24 min |
| Apr 25, 9:42 PM EDT | Special Weather Statement | MRX | Wise | 63 min |
| Apr 25, 10:44 PM EDT | Special Weather Statement | MRX | Wise, City of Norton | 46 min |
| Apr 25, 10:50 PM EDT | Special Weather Statement | MRX | Russell | 40 min |
| Apr 25, 11:12 PM EDT | Severe Thunderstorm Warning | MRX | Scott, Wise, City of Norton | 48 min |
| Apr 25, 11:27 PM EDT | Severe Thunderstorm Warning | MRX | Lee | 63 min |
| Apr 25, 11:47 PM EDT | Special Weather Statement | MRX | Russell | 43 min |
| Apr 25, 11:59 PM EDT | Special Weather Statement | MRX | Russell, Wise, City of Norton | 46 min |
| Apr 26, 12:10 AM EDT | Special Weather Statement | MRX | Lee, Scott, City of Norton | 35 min |
| Apr 26, 12:16 AM EDT | Severe Thunderstorm Warning | MRX | Scott | 45 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.